Comment on “Perturbation Analysis of the Nonlinear Matrix Equation $X-{\sum }_{i=1}^{m}{A}_{i}^{*}{X}^{pi}{A}_{i}=Q$ ”

Karapınar, Erdal, Berzig, Maher . Abstract and Applied Analysis 2013. 2013 (891840) :-

Locate this article in:

Bibtex

@article{CIS-317871,
  Author = {Karapınar, Erdal and Berzig, Maher},
  Title = {Comment on “Perturbation Analysis of the Nonlinear Matrix Equation
 $X-{\sum }_{i=1}^{m}{A}_{i}^{*}{X}^{pi}{A}_{i}=Q$ ”},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {891840},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles